- 09-09-2006, 09:48 PM
I was wondering if any of you guys have noticed any sides from either or both of these. Ive been running them both with creatine for about 2 weeks and Ive noticed a SERIOUS reduction in mass........ of my balls. Otherwise I love this stack but, Im experiencing a near 40% bean shrinkage. Has anyone heard of or had this happen? I had intended to do my first superdrol cycle immediately after finishing this stuff but, if this is happening with my boys, there must be a pretty dramatic effect on my hormone levels. Right? I may have under estimated the potency of this supp. Ideas and opinions are welcome and appreciated, thanks.
- 09-09-2006, 09:59 PM
are you using any other supplemnts or any other big changes in your lifestyle/diet/ or anything else ?
- 09-09-2006, 10:01 PM
Stop use and see if you see an improvment, I've got no clue how that could happen though as it doesn't replace natural test production. What dosage are you using?
09-09-2006, 10:41 PM
No changes that I can think of except that Im out of animal packs now. I had been taking those along with and noxplode and procuts before my workout and creatine mono after. Also take REM at night. Otherwise all the same.Originally Posted by Zombie
09-09-2006, 10:46 PM
you can try to stop completely or lower your dose to see if that helps, also did the size of your boys just decreased but libido its ok or your libido is way down ?
09-09-2006, 10:53 PM
A very good friend of mine actually reported some difficulty urinating during the third week of being on cissus, he also complained of constipation and stomach upset. He also did report some testicular atrophy as well.Originally Posted by Shaolin Style
Like with all supplements, we each respond differently to different components, if you have sides it is great to report and be sure to discontinue the product.
09-09-2006, 11:20 PM
Dosage is as recommended by one of the USPLABS guys that post on here....... 2-ciss and 4-pfull in the morning, 2-ciss and 2-pfull at 2-3 hours later, 2 more of each (w/REM) at bedtime. I feel pretty good all in all, just hate to see the guys shrivelin'.Originally Posted by Ziricote
09-09-2006, 11:31 PM
Libido seems strong as ever and Thor is still massive. Only negative is the balls. Its bugging me but I hate to drop the Ciss AND the Pfull AND the REM. I was hoping someone could help me narrow it down to one thing.Originally Posted by Zombie
09-09-2006, 11:39 PM
Yea, I was under the impression that this stuff was no big deal. Guess I was wrong. I actually have experienced all of the symptoms your buddy did but they seemed unimportant till this. I have a good idea of what this stack is supposed to do but no clue as to how/why it causes this effect.Originally Posted by DeerDeer
09-10-2006, 04:04 AM
THis sounds strange, but i guess everyone is unique in how they react to supplements.
09-11-2006, 07:48 AM
Hit up USPlabs for some help with this. Hopefully, he can offer some input. If nothing else, I am sure he'll appreciate knowing someone is experiencing those sides. if he doesn't post to you here in a day or so, maybe try putting this directly in the SynergyMuscle forum.
Similar Forum Threads
- By YellowJacket in forum AnabolicsReplies: 6Last Post: 04-02-2003, 08:45 PM
- By BigVrunga in forum AnabolicsReplies: 6Last Post: 02-15-2003, 02:04 AM
- By Dynomyte001 in forum Exercise ScienceReplies: 1Last Post: 02-06-2003, 01:31 PM
- By YellowJacket in forum AnabolicsReplies: 1Last Post: 02-04-2003, 11:34 PM